MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth is estimated.
 
Event or Problem Description
According to the complaint, an arterial sample of patient on the abl90 flex analyzer (serial no.(b)(6)) gave credible values for all parameters except a lactate of 6.4 mmol/l.A second venous sample was taken from the same patient one hour later and measured on another analyzer which gave a more credible result for lactate of 2.3 mmol/l.After 2 hours a third sample was measured on both analyzers with very similar results are for lactate (5.6 and 5.7 mmol/l).
 
Additional Manufacturer Narrative
The data logs did not indicate any malfunction, hence, the root cause could not be identified.The most likely reason to the discrepancy for sample 2 can be a kind of interference in the sample - it may be connected to the fact, that patient is treated with k and insulin.Having asked for info on sampling, the answer was, that all samples were done via needle/syringe, so that can not confirm the hypothese at that stage of sampling.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21512501
Report Number3002807968-2025-00017
Device Sequence Number20826737
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R0880N008
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K120197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age19 YR
Patient SexFemale
Patient Weight60 KG